09-20-2004, 09:15 AM #1
damm i think i got the test flu!!! help
ok on thursday i started my second cycle which i'm using prop for the first time. the past coulple of days I just feel like **** body aches, chills, lathargic, it feels like a flu that is just starting. I'm useing 100mg ed for the first 4 weeks plus I'm still shoting test e at 750 mgs a week. I wanted to use the prop for a jump start!
so my question is am i doing to much test or will this flu like symtom just pass when my body gets used to the test??
09-20-2004, 09:18 AM #2
Just curious as to what brand you are using?
09-20-2004, 09:21 AM #3Originally Posted by Maraxus
09-20-2004, 09:25 AM #4
it will pass in a few days. ive had it twice myself. you dont have to stop using. some people lower there dose then slowley build it back up. but i never changed my dose, just worked right thru it.
09-20-2004, 10:54 AM #5
any one else think i should lower my dose
09-20-2004, 10:56 AM #6
I would lower it a little. You are taking alot of test bro. This is coming from a guy who is running 120md ed Fina. Im nuts and I say you should lower a little. I had the very same thing happen to me.. I was running 250 en and added 100 prop and That next day I could barely make it to work. Needless to say i backed it down some. I need to be able to function still. lol
09-20-2004, 03:49 PM #7
bump for more advice. any one else use this dose? will this feeling just pass?
09-20-2004, 03:58 PM #8Associate Member
- Join Date
- Sep 2004
When i was taking sust and got up to 500 and 750 mg a week i would feel like that every once in a while. Usually only lasted like 2 days for me but i didnt even want to move when it was going on
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)